Skip to Content

What happens if you mix alcohol with Zestoric?

Responses (1)

Anonymous 12 Nov 2012

Hello,

Alcohol (contained in alcoholic beverages) (ethanol)
Zestoretic (hydrochlorothiazide / lisinopril)

Hydrochlorothiazide and ethanol may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption.

Click on the link for the full interaction:

https://www.drugs.com/interactions-check.php?drug_list=1034-14582,1259-880&consumer=1

Take care,

maso.-

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Mixing OxyContin, Alcohol and Isoniazid?

Posted 10 Sep 2010 1 answer

What happens when you mix abilify with alcohol?

Posted 25 Feb 2011 2 answers

What happens if you mix alcohol with phenytonin?

Posted 12 Nov 2012 1 answer

Zoloft and alcohol together high anxiety?

Posted 5 Jan 2016 2 answers